Alert archive / New York / River Flood Warnings in 2011
River Flood Warning 26, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Mar 11, 2011, 4:33 AM EST for Schoharie County, New York. It took effect at Mar 11, 2011, 9:26 AM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2011, 4:33 AM EST (09:33 UTC)
- In effect from
- Mar 11, 2011, 9:26 AM EST
- Expired
- Mar 11, 2011, 11:31 PM EST
- In force
- 14 hr
- Issued by
- NWS Albany, NY
- Flood severity
- Moderate
County Schoharie County, NY
The radar
The Albany radar (KENX), 31 km from the middle of the area, began a volume at 09:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Schoharie Creek at Gilboa Dam (GILN6).
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01350100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
339
WGUS41 KALY 110933
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
433 AM EST FRI MAR 11 2011
NYC095-112133-
/O.NEW.KALY.FL.W.0026.110311T1426Z-110313T0300Z/
/GILN6.2.ER.110311T1426Z.110312T0000Z.110312T2100Z.NO/
433 AM EST FRI MAR 11 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE SCHOHARIE CREEK AT GILBOA DAM.
* FROM THIS MORNING UNTIL SATURDAY EVENING.
* AT 4 AM FRIDAY THE STAGE WAS...1129 FEET.
* FLOOD STAGE IS 1130 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 9 AM
FRIDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 1132 FEET AROUND 7
PM FRIDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 4
PM SATURDAY.
* IMPACT...AT 1134 FEET...SEVERE FLOODING DOWNSTREAM OF DAM.
&&
FLD OBSERVED FORECAST
7 AM 1 PM 7 PM 1 AM 7 AM
LOCATION STG STG DAY TIME FRI FRI FRI SAT SAT
SCHOHARIE CREEK
GILBOA DAM 1130.5 1129.1 FRI 04 AM 1129.9 1131.4 1132.4
1132.2 1131.5
$$2 follow-up statements
313
WGUS81 KALY 112111
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
411 PM EST FRI MAR 11 2011
NYC095-120911-
/O.EXT.KALY.FL.W.0026.000000T0000Z-110312T1106Z/
/GILN6.2.ER.110311T1041Z.110311T1445Z.110312T0506Z.NO/
411 PM EST FRI MAR 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SCHOHARIE CREEK AT GILBOA DAM.
* UNTIL SATURDAY MORNING.
* AT 3 PM FRIDAY THE STAGE WAS 1131 FEET.
* FLOOD STAGE IS 1130 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER 12 AM SATURDAY.
* IMPACT...AT 1132 FEET...MODERATE FLOODING DOWNSTREAM OF DAM.
&&
FLD OBSERVED FORECAST
7 PM 1 AM 7 AM 1 PM
LOCATION STG STG DAY TIME FRI SAT SAT SAT
SCHOHARIE CREEK
GILBOA DAM 1130.5 1131.2 FRI 03 PM 1131.1 1130.4 1129.7 1129.2
$$570
WGUS81 KALY 120431
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1131 PM EST FRI MAR 11 2011
NYC095-120501-
/O.CAN.KALY.FL.W.0026.000000T0000Z-110312T1106Z/
/GILN6.2.ER.110311T1041Z.110311T1445Z.110312T0250Z.NO/
1131 PM EST FRI MAR 11 2011
THE FLOOD WARNING IS CANCELLED FOR
THE SCHOHARIE CREEK AT GILBOA DAM.
* AT 11 PM FRIDAY THE STAGE WAS 1130.3 FEET.
* FLOOD STAGE IS 1130.5 FEET.
* IMPACT...AT 1130.5 FEET...TEMPORARY FLOOD ELEVATION. THE RIVER IS
BANKFULL DOWNSTREAM.
&&
FLD OBSERVED FORECAST
1 AM 7 AM 1 PM 7 PM 1 AM
LOCATION STG STG DAY TIME SAT SAT SAT SAT MON
SCHOHARIE CREEK
GILBOA DAM 1130.5 1130.3 FRI 11 PM 1130.3 1129.5 1129.4
1129.4 1129.3
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Mar 11, 4:30 AM EST, 3 minutes earlier.
Area forecast discussion, Mar 11, 4:30 AM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
430 AM EST FRI MAR 11 2011
.SYNOPSIS...
A SLOW MOVING LOW PRESSURE SYSTEM AND ITS ASSOCIATED FRONTAL
BOUNDARIES WILL WORK ACROSS THE REGION BY THE END OF THE DAY.
ADDITIONAL RAIN WILL FALL...MAINLY DURING THE MORNING HOURS. COOLER
AIR WILL MOVE IN STARTING LATE THIS AFTERNOON WHICH WILL GRADUALLY
TURN ANY LEFTOVER RAIN SHOWERS TO SNOW SHOWERS. THE UPPER AIR LOW
PORTION OF THE STORM WILL LIFT TO OUR NORTHEAST COME SATURDAY...BUT
ANOTHER UPPER LEVEL DISTURBANCE ON ITS HEELS WILL KEEP OUR WEATHER
SOMEWHAT UNSETTLED...ESPECIALLY NORTH AND WEST OF ALBANY WHERE
SCATTERED RAIN OR SNOW SHOWERS WILL PERSIST.
&&
.NEAR TERM /UNTIL 7 AM THIS MORNING/...
AS OF 400 AM...KENX RADAR INDICATING A SWATH OF MODERATE TO HEAVY
RAIN WORKING ACROSS THE REGION...NOW FINALLY GETTING INTO LITCHFIELD
COUNTY. RADAR INDICATED RAINFALL RATES UP TO AROUND A THIRD OF AN
INCH PER HOUR...ASSOCIATED WITH THE NEARLY 40 DBZ VALUES WORKING NW
FROM LITCHFIELD COUNTY NW INTO THE HUDSON VALLEY...CATSKILLS...INTO
THE MOHAWK VALLEY.
IT LOOKS AS IF THIS LINE OF RAIN WILL SLOWLY PIVOTED EASTWARD
THROUGH 700 AM...AS THE BACK EDGE OF THE STEADY RAIN SHIELD WILL
JUST ABOUT BEGIN TO CLEAR OUR WESTERN AREAS BY THEN. AN ADDITIONAL
HALF TO ONE INCH WILL FALL THROUGH 700 AM...LIKELY TO CONTINUE TO
SWELL MANY RIVERS TO THE SOUTH AND EAST OF ALBANY. THE FLOOD WATCH
WILL CONTINUE.
HOWEVER...WE DECIDE TO CANCEL THE WIND ADVISORY. ALTHOUGH THE VAD
WIND PROFILE SUGGESTED WINDS UP TO 40KTS 2-3 KFT OFF THE
DECK...SURFACE OBS HAVE INDICATED NO GUSTS EXCEEDING 39 KTS. A
RELATIVELY STRONG LOW LEVEL JET WAS MOVING OVERHEAD BUT THE WIND WAS
HAVING TRANSLATED TO THE SURFACE.
TEMPERATURES REMAIN EXCEPTIONALLY MILD FOR THE TIME OF YEAR AND DAT
(NIGHT). THEY HAVE BEEN RANGING FROM ABOUT 40-45 FROM ALBANY
NORTHWARD...45-50 FURTHER SOUTH. THESE READINGS WILL LIKELY HOLD
NEARLY STEADY...OR ACTUALLY RISE A DEGREE OR TWO THROUGH 700
PM.
*********PREVIOUS NEAR TERM FORECAST*****************
AS OF 1230 AM...CURRENT FORECAST ON TRACK. RADAR SHOWS A WIDESPREAD
NORTH-SOUTH ORIENTED HEAVY RAIN BAND ALONG THE MID ATLANTIC...FROM
THE DELMARVA AREA TO NORTHERN NJ AND SOUTHEAST NY...MOVING
NORTHWARD. SO NO CHANGES TO CURRENT FLOOD WARNINGS THAT HAVE
ALREADY BEEN ISSUED...BUT WILL MONITOR AND ISSUE ADDITIONAL FLOOD
WARNINGS AS NEEDED WHEN THIS BAND MOVES INTO MORE OF THE FORECAST
AREA. OTHERWISE ONLY MINOR CHANGED MADE TO THE HOURLY TEMP AND WIND
GRIDS.
****PREVIOUS DISCUSSION****
AS OF 10 PM EST...HEAVY RAIN HAS MOVED INTO THE SOUTHERN THIRD OF
THE FA AND WILL CONTINUE TO ADVANCE NORTH WITH STILL A FEW
POCKETS OF SLEET ACROSS THE ADIRONDACKS. SURFACE LOW HAS MOVED
INTO CENTRAL PA AT 02Z AND CONTINUES TO TRACK TO THE NW. NORTHERN
EXTENT OF THETA E RIDGE H10-H8 REMAINS MAINLY CONFINED TO THE SRN
HLF OF FA AS IT MOVES FROM SOUTHWEST CORNER OF FA LATE THIS
EVENING TO SOUTHEAST CORNER OF FA FRIDAY MORNING. PREVIOUS
FORECAST GRIDS STILL LOOK GOOD AT THIS POINT INCLUDING QPF GRIDS
AND HAVE JUST ADJUSTED HOURLY TEMPS...DEWPOINTS...RH...AND
APPARENT TEMP GRIDS TO FIT CURRENT TRENDS.
AS OF 7 PM EST...HAVE UPDATED MOST HOURLY GRID FIELDS AS WELL AS
CHANGED THE WX GRIDS OVERNIGHT AS THE HIGHER RETURNS ON THE RADAR
MOSAIC ACRS THE HIGHER TERRAIN AND NRN AREAS THIS EVENING IS
MAINLY SLEET. TEMPS WILL BE SLOW TO RISE OVERNIGHT AND WILL LIKELY
REMAIN NEARLY STEADY OVERNIGHT ACRS NRN AREAS. LULL IN PCPN EARLY
THIS EVENING ACRS ERN HLF OF FA WL BE SHORT LIVED AS HEAVIER RAIN
ALREADY MOVING INTO SRN THIRD OF FA. WINDS WILL CONTINUE TO BE STRONG
ACROSS THE HIGHER TERRAIN AS PRESSURE GRAD CONTS TO TIGHTEN EARLY
THIS EVENING BTWN HIGH PRESSURE EAST OF CANADIAN MARITIMES AND LOW
PRESSURE CENTERED OVER NRN VA. WIND ADVISORY ALREADY IN EFFECT FOR
THESE AREAS. REMAINDER OF FORECAST WAS LEFT IN TACT OTHER THAN
ADJUSTING HOURLY FIELDS TO MATCH CURRENT TRENDS.
AS OF 4 PM EST...NOT MUCH CHANGE IN THE FORECAST THROUGH FRIDAY
MORNING ASIDE FROM PUTTING UP A WIND ADVISORY FOR OUR MORE EXPOSED
AREAS FOR TONIGHT INCLUDING THE BERKSHIRES...SOUTHERN
VERMONT...THE HIGHER AREAS OF THE CATSKILLS...AND THE WESTERN
ADIRONDACKS. THE REST OF THE FORECAST AREA WHICH IS MORE SHELTERED
FROM EAST SOUTHEASTERLY WINDS IS NOT EXPECTED TO REACH ADVISORY
CRITERIA. TEMPERATURES ARE STILL RISING FROM THIS MORNING AND ARE
EXPECTED TO CONTINUE TO RISE MUCH OF THE EVENING AND NIGHT WITH
HIGHS FROM THE MID 40S NORTH TO THE LOW 50S SOUTH. HAVE USED THE
NAM-12 WINDS AS A START WITH ADJUSTMENTS MOSTLY FOR TERRAIN FOR
THE EVENING AND OVERNIGHT PERIOD. THE WIND ADVISORY WILL RUN FROM
6PM TO 6AM.
TEMPERATURES ACROSS THE REGION HAVE RISEN ABOVE THE FREEZING MARK
AND NO SNOW OR SLEET IS FORECAST FOR THIS PERIOD.
AS FOR POPS...HAVE CONTINUED THE CATEGORICAL POPS THROUGH THIS
ENTIRE PERIOD. PRECIP AMOUNTS RANGE FROM LESS THAN AN INCH NORTH
TO NEARLY TWO INCHES IN THE LOWER HUDSON VALLEY.
THE GFS...NAM...ECMWF...AND GEM ARE ALL IN FAIRLY GOOD AGREEMENT
ON MOVING THE SURFACE LOW FROM CENTRAL PENNSYLVANIA THIS EVENING
NORTH INTO CANADA OVER WESTERN LAKE ONTARIO BY FRIDAY MORNING.
SEE THE HYDRO DISCUSSION FOR EFFECTS ON THE RIVERS.
&&
.SHORT TERM /7 AM THIS MORNING THROUGH 6 PM TODAY/...
THE 500 HPA LOW CLOSES OFF NEAR THE OHIO/PA BORDER DURING THE
NIGHT TONIGHT...THEN SLOWLY SHIFTS EAST WITH THE PROGRESSION OF
THE TROF TO THE VICINITY OF LAKE CHAMPLAIN BETWEEN NEW YORK AND
VERMONT. THERE ARE MINOR DIFFERENCES BETWEEN THE MODELS. MEANWHILE
THE SURFACE LOW WILL SLOWLY DRIFT NORTH INTO CENTRAL QUEBEC BY
SATURDAY MORNING. A SECOND SURFACE LOW WILL MOVE FROM THE NORTHERN
PLAINS INTO THE WESTERN GREAT LAKES REGION IN THE MEAN TIME. AS
THE PRIMARY SURFACE LOW SHIFTS NORTH THE RAIN WILL TAPER OFF FROM
SOUTHWEST TO NORTHEAST WITH POPS DIMINISHING TO CHANCE OVER MOST
OF THE REGION BY MID AFTERNOON AND OVER ALL BUT THE NORTHERN
FRINGES BY EVENING. COOLER AIR WILL WORK ITS WAY INTO THE REGION
AS THE UPPER TROF MOVES ACROSS THE REGION RESULTING IN THE RAIN
MIXING WITH AND CHANGING TO SNOW OVER MOST OF THE REGION BY DAYBREAK
SATURDAY. REGARDING PRECIP AMOUNTS...LOOKING FOR ONE TENTH TO A
LITTLE OVER ONE INCH WITH THE HIGHER AMOUNTS OVER THE HIGHER TERRAIN
EAST OF THE HUDSON VALLEY...WITH UP TO AN INCH OF SNOW OVER THE
REGION...MOSTLY NORTH OF THE MOHAWK VALLEY.
HIGHS ON FRIDAY WILL RANGE FROM THE LOW AND MID 40S NORTH TO THE
LOWER 50S SOUTH...ABOUT 10 DEGREES ABOVE NORMAL. LOWS FRIDAY NIGHT
WILL RANGE FROM THE MID 20S TO THE LOW 30S...ALSO ALMOST 10 DEGREES
ABOVE NORMAL.
FLOOD WATCH ISSUED EARLIER TODAY THROUGH 6PM FRIDAY. MORE DETAILS ON
THIS IN THE HYDRO DISCUSSION.
&&
.LONG TERM /TONIGHT THROUGH THURSDAY/...
THE EXTENDED FCST SHOWS MUCH CONSISTENCY BETWEEN MODEL CYCLES AND
GUIDANCE. SATURDAY BEGINS WITH A SHORT-WAVE TROUGH ROTATING AROUND
THE LONGWAVE TROUGH OVER SERN CANADA AND THE NE...PRODUCING SCT RAIN
AND SNOW SHOWERS SAT THROUGH LATE SUN. COLDER AIR WILL FILTER IN
SUNDAY WITH H850 TEMPS FALLING TO -6C TO -12C ACROSS THE FCST AREA
SUNDAY NIGHT INTO MONDAY.
SFC HIGH PRESSURE FROM CANADA WILL BUILD IN OVER THE NE US MONDAY
THROUGH TUESDAY NIGHT. THIS WILL PROVIDE DRY CONDITIONS AND SFC
TEMPS ABOUT 5-10 DEGREES BELOW NORMAL ON MON. TEMPS WILL REBOUND
BACK CLOSER TO NORMAL MAX TEMPS ON TUE...AS THE HIGH BEGINS TO SHIFT
OFFSHORE LATE IN THE DAY...WITH SOUTHERLY WINDS.
WEDNESDAY...THE MID LEVEL RIDGING OVER THE NORTHEAST SHIFTS INTO THE
ATLANTIC...AS THE NEXT WAVE OF LOW PRESSURE MOVES ACROSS THE EASTERN
GREAT LAKES REGION. THE GFS AND ECMWF DIVERGE ON SOLUTIONS AT THIS
POINT...WITH ECMWF CREATING A STRONGER SOUTHERLY SYSTEM AND GFS
KEEPING A ZONAL FLOW WITH ENERGY REMAINING NORTH.
THE GFS MOVES THE AFOREMENTIONED GREAT LAKES LOW QUICKLY ACROSS THE
FA ON WEDNESDAY...WITH ANOTHER LOW APPROACHING THE FA FOR THURSDAY.
ECMWF KEEPS MAJORITY OF THE PRECIP TO OUR SOUTH...BUT NE WILL STILL
HAVE SOME SHOWERS.
OVERALL...TEMPS LOOKS NEAR NORMAL IN THE LONG TERM WITH PCPN BELOW
NORMAL WITH NO MAJOR WX SYSTEMS EXPECTED AT THIS TIME.
&&
.AVIATION /09Z FRIDAY THROUGH TUESDAY/...
IFR CONDITIONS HAVE BEEN SLOW TO DEVELOP ACROSS THE KALB/KGFL/KPOU
TAF SITES TONIGHT AS THE SURFACE LOW/FRONTAL BOUNDARY APPROACH.
WILL CONTINUE MAINLY MVFR/VFR CONDITIONS FOR THE FIRST COUPLE OF
HOURS OF THE 06Z TAF...THEN FORECAST MVFR/IFR CONDITIONS FOR THE
4 TO 6 HOURS BEFORE FRONTAL PASSAGE. AFTER FRONTAL PASSAGE...
CONDITIONS WILL IMPROVE TO MAINLY MVFR AT ALL THREE TAF SITES.
AFTER ABOUT NOON...EXPECT STEADY RAIN TO END AND WILL ONLY FORECAST
VCSH FOR THE REST OF THE AFTERNOON...BUT CIGS ARE EXPECTED TO REMAIN
MVFR. BY LATE IN THE AFTERNOON OR EARLY EVENING...CIGS WILL RISE TO
VFR LEVELS AND REMAIN THAT WAY THROUGH THE END OF THE TAF PERIOD
(06Z SATURDAY).
FRONTAL PASSAGE AT KPOU HAS BEEN FORECAST TO OCCUR AT 12Z...14Z AT
KALB AND 15Z AT KGFL. BEFORE FRONTAL PASSAGE EXPECT LIGHT NORTHEAST
WINDS AT KGFL...AND SOUTHEAST WINDS OF 5 TO 15 MPH AT KALB AND KPOU.
DUE TO THE CORE OF A STRONG LOW LEVEL JET PASSING NEAR KPOU...WILL
INCLUDE LLWS THERE UNTIL FRONTAL PASSAGE. AFTER FRONTAL PASSAGE
EXPECT SOUTH OR SOUTHWEST WINDS AT ALL THREE TAF SITES AT 5 TO 15
MPH.
OUTLOOK...
LATE FRI NIT-SUN...VFR/MVFR. CHC OF -SHRA/-SHSN.
MON-TUE...VFR...NO SIG WX.
&&
.HYDROLOGY...
A FLOOD WATCH HAS BEEN ISSUED FOR THE ENTIRE FORECAST AREA THROUGH
FRIDAY AFTERNOON BECAUSE ADDITIONAL RAIN IS FORECAST FOR THE REGION
WHICH COULD CAUSE AREA RIVERS TO GO ABOVE FLOOD STAGE AGAIN...OR FOR
EXISTING FLOODING TO WORSEN.
FLOOD WARNINGS CONTINUE FOR THE HOUSATONIC RIVER FROM FALLS VILLAGE
DOWNSTREAM TO STEVENSON. THE RIVER WILL CONTINUE TO RECEDE THIS
AFTERNOON AND EVENING...BUT WILL THEN RISE AGAIN TONIGHT FROM THE
EFFECT OF THE ADDITIONAL RAIN.
A FLOOD WARNING ALSO CONTINUES AT NORTH CREEK ON THE HUDSON DUE
TO A SIGNIFICANT ICE JAM. LITTLE CHANGE IN THE WATER LEVEL IS
EXPECTED THIS AFTERNOON AND EVENING. AS THE FLOW IN THE RIVER
INCREASES THIS JAM MAY BREAK UP.
ICE JAMS WERE ALSO NEAR HOPE ON THE SACANDAGA RIVER AND ON THE
MOHAWK IN SCHENECTADY.
PLEASE REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS.
ANOTHER SLOW MOVING STORM SYSTEM WILL BRING HEAVY PRECIPITATION TO
THE REGION THROUGH MUCH OF FRIDAY. MIXED PRECIPITATION THIS MORNING
HAS MOSTLY CHANGED TO RAIN OVER THE FORECAST AREA. RAIN WILL CONTINUE
THROUGH FRIDAY...POSSIBLY HEAVY AT TIMES. PRELIMINARY MODELING
SUGGESTS THAT MINOR TO MODERATE FLOODING COULD BE WIDESPREAD...WITH
MAJOR FLOODING EVEN POSSIBLE IN SOME LOCATIONS SUCH AS ALONG PARTS
OF THE HOUSATONIC RIVER WHICH IS STILL ABOVE FLOOD FROM THE HEAVY
RAINFALL EARLIER THIS WEEK.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH THIS AFTERNOON FOR CTZ001-013.
NY...FLOOD WATCH THROUGH THIS AFTERNOON FOR NYZ032-033-038>043-
047>054-058>061-063>066-082>084.
MA...FLOOD WATCH THROUGH THIS AFTERNOON FOR MAZ001-025.
VT...FLOOD WATCH THROUGH THIS AFTERNOON FOR VTZ013>015.
&&
SYNOPSIS...HWJIV
NEAR TERM...HWJIV
SHORT TERM...HWJIV
LONG TERM...HWJIV
AVIATION...GJM
HYDROLOGY...HWJIVHazardous weather outlook, Mar 11, 4:09 AM EST, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 409 AM EST FRI MAR 11 2011 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-121200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 409 AM EST FRI MAR 11 2011 ...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE REQUESTED TO SEND REPORTS OF MEASURED RAINFALL OF AN INCH OR MORE...OR ANY REPORTS OF FLOODING...TO THE NATIONAL WEATHER SERVICE VIA TELEPHONE OR THE SEVERE WEATHER REPORT FORM ON THE INTERNET.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 9:27 PM EST | Areal Flood Warning | ALY | Columbia, Dutchess, Greene, Ulster | 36 hr |
| Mar 10, 10:05 PM EST | River Flood Warning | ALY | Ulster | 21 hr |
| Mar 10, 10:05 PM EST | River Flood Warning | ALY | Ulster | 27 hr |
| Mar 10, 10:05 PM EST | River Flood Warning | ALY | Ulster | 30 hr |
| Mar 11, 2:34 AM EST | River Flood Warning | ALY | Greene, Schoharie | 10 hr |
| Mar 11, 2:45 AM EST | Areal Flood Advisory | ALY | Albany, Schenectady, Schoharie | 4 hr |
| Mar 11, 5:24 AM EST | Areal Flood Advisory | ALY | Fulton, Herkimer, Montgomery | 3 hr |
| Mar 11, 6:38 AM EST | Areal Flood Advisory | ALY | Saratoga, Warren | 2 hr |
| Mar 11, 6:52 AM EST | Areal Flood Advisory | ALY | Albany, Rensselaer, Washington | 2 hr |
| Mar 11, 7:54 AM EST | River Flood Warning | ALY | Dutchess | 36 hr |
| Mar 11, 7:57 AM EST | River Flood Warning | ALY | Herkimer, Oneida | 71 hr |
| Mar 11, 8:44 AM EST | River Flood Warning | ALY | Montgomery, Schoharie | 10 hr |
| Mar 11, 10:00 AM EST | River Flood Warning | ALY | Montgomery, Schenectady, Schoharie | 24 hr |
| Mar 11, 10:06 AM EST | River Flood Warning | ALY | Ulster | 14 hr |
| Mar 11, 1:46 PM EST | River Flood Warning | ALY | Dutchess | 17 hr |
| Mar 11, 2:29 PM EST | Areal Flood Warning | ALY | Albany, Montgomery, Saratoga, Schenectady | 24 hr |
| Mar 11, 2:37 PM EST | Areal Flood Warning | ALY | Albany, Montgomery, Saratoga, Schenectady | 24 hr |
Nearby
River Flood Warnings in New York, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.